Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
PLEASE HELP! Prednisone question...
kparmenter1 posted:
Hi there, im a 20 y/o female and just found out i have Lupus. At the end of Jan. i got started on 50mg of Prednisone (as well as 600mg of plaquenil which has now been reduced to 400mg) I have tapered down to 2.5mg of prednisone last week but got really bad symptoms of TMJ, joint paint, fever (39.6), night sweats, etc. The doctor told me to go back to 5mg and gave me a Cortisone shot (40mg of depo..cant read his writing) I felt so good from the shot I forgot to take my prednisone the past few days. Iam on day 4 going on 5 of being 100% off the prednisone. Is this okay for my body since i was down to such a low dose?? (On my taper schedule i would of done 5 more days at 2.5 then off completely) I feel totally fine.. no pain, headache, etc. but am worried im hurting myself by now not being on it
R Swamy Venuturupalli, MD, FACR responded:
The kenalog shot lasts a few weeks in the system and it probably is making you feel better. Please contact your rheumatologist to see if he wants you back on any oral prednisone.

With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

Music Video Tips on Managing Chronic Pain!
My newest music video, hope you guys like it! HUGS and ?, JJ "Never doubt that a small group of thoughtful, committed people can change the ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.